American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] José M. Conde-Alonso and Luis Daniel López-Sánchez. Operator-valued dyadic harmonic analysis beyond doubling measures. Proc. Amer. Math. Soc. 144 (2016) 3869-3885.
Abstract, references, and article information   
View Article: PDF

[2] Isaac Z. Pesenson. Estimates of Kolmogorov, Gelfand and linear $n$-widths on compact Riemannian manifolds. Proc. Amer. Math. Soc. 144 (2016) 2985-2998.
Abstract, references, and article information   
View Article: PDF

[3] Jeffrey S. Geronimo and Francisco Marcellán. On Alpert multiwavelets. Proc. Amer. Math. Soc. 143 (2015) 2479-2494.
Abstract, references, and article information   
View Article: PDF

[4] Ciprian Demeter and S. Zubin Gautam. On the finite linear independence of lattice Gabor systems. Proc. Amer. Math. Soc. 141 (2013) 1735-1747.
Abstract, references, and article information   
View Article: PDF

[5] Sandra Saliani. $\ell^2$-Linear independence for the system of integer translates of a square integrable function. Proc. Amer. Math. Soc. 141 (2013) 937-941.
Abstract, references, and article information   
View Article: PDF

[6] Dorin Ervin Dutkay and Sergei Silvestrov. Reducibility of the wavelet representation associated to the Cantor set. Proc. Amer. Math. Soc. 139 (2011) 3657-3664. MR 2813395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Qiyu Sun. Stability criterion for convolution-dominated infinite matrices. Proc. Amer. Math. Soc. 138 (2010) 3933-3943. MR 2679615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ming-Yi Lee, Chin-Cheng Lin and Ying-Chieh Lin. A wavelet characterization for the dual of weighted Hardy spaces. Proc. Amer. Math. Soc. 137 (2009) 4219-4225. MR 2538583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marcin Bownik. Intersection of dilates of shift-invariant spaces. Proc. Amer. Math. Soc. 137 (2009) 563-572. MR 2448576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dorin Ervin Dutkay and Palle Jorgensen. Oversampling generates super-wavelets. Proc. Amer. Math. Soc. 135 (2007) 2219-2227. MR 2299499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jean-Pierre Gabardo and Yun-Zhang Li. Holes in the spectrum of functions generating affine systems. Proc. Amer. Math. Soc. 135 (2007) 1775-1784. MR 2286088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. A. Zalik. On MRA Riesz wavelets. Proc. Amer. Math. Soc. 135 (2007) 787-793. MR 2262874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. S. Laugesen. On affine frames with transcendental dilations. Proc. Amer. Math. Soc. 135 (2007) 211-216. MR 2280189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Disintegration of projective measures. Proc. Amer. Math. Soc. 135 (2007) 169-179. MR 2280185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. Garrigós, E. Hernández, H. Sikic and F. Soria. Further results on the connectivity of Parseval frame wavelets. Proc. Amer. Math. Soc. 134 (2006) 3211-3221. MR 2231904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bin Dong and Zuowei Shen. Linear independence of pseudo-splines. Proc. Amer. Math. Soc. 134 (2006) 2685-2694. MR 2213748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eva Curry. Radix representations, self-affine tiles, and multivariable wavelets. Proc. Amer. Math. Soc. 134 (2006) 2411-2418. MR 2213715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Carlos Cabrelli, Sigrid B. Heineken and Ursula M. Molter. Local bases for refinable spaces. Proc. Amer. Math. Soc. 134 (2006) 1707-1718. MR 2204283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dao-Qing Dai and Wei Lin. Orthonormal polynomial wavelets on the interval. Proc. Amer. Math. Soc. 134 (2006) 1383-1390. MR 2199184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Xiaojie Gao, S. L. Lee and Qiyu Sun. Eigenvalues of scaling operators and a characterization of $B$-splines. Proc. Amer. Math. Soc. 134 (2006) 1051-1057. MR 2196038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ole Christensen and Wenchang Sun. Stability of wavelet frames with matrix dilations. Proc. Amer. Math. Soc. 134 (2006) 831-842. MR 2180901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lorenzo Brandolese. Poisson kernels and sparse wavelet expansions. Proc. Amer. Math. Soc. 133 (2005) 3345-3353. MR 2161159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] DeGuang Han and Ahmed I. Zayed. Sampling expansions for functions having values in a Banach space. Proc. Amer. Math. Soc. 133 (2005) 3597-3607. MR 2163595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yun-Zhang Li. On the construction of a class of bidimensional nonseparable compactly supported wavelets. Proc. Amer. Math. Soc. 133 (2005) 3505-3513. MR 2163585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Victor Didenko. Spectral radii of refinement and subdivision operators. Proc. Amer. Math. Soc. 133 (2005) 2335-2346. MR 2138876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yun-Zhang Li. A note on Gabor orthonormal bases. Proc. Amer. Math. Soc. 133 (2005) 2419-2428. MR 2138885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lasse Borup and Morten Nielsen. Approximation with wave packets generated by a refinable function. Proc. Amer. Math. Soc. 133 (2005) 2409-2418. MR 2138884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Koichi Saka. Scaling exponents of self-similar functions and wavelet analysis. Proc. Amer. Math. Soc. 133 (2005) 1035-1045. MR 2117204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Peter G. Casazza, Ole Christensen, Alexander M. Lindner and Roman Vershynin. Frames and the Feichtinger conjecture. Proc. Amer. Math. Soc. 133 (2005) 1025-1033. MR 2117203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Qiyu Sun. Local dual and poly-scale refinability. Proc. Amer. Math. Soc. 133 (2005) 1175-1184. MR 2117220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia